Non-commutative Gauss map
Compositio Mathematica, Volume 83 (1992) no. 1, p. 53-68
@article{CM_1992__83_1_53_0,
     author = {Reznikov, A. G.},
     title = {Non-commutative Gauss map},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {83},
     number = {1},
     year = {1992},
     pages = {53-68},
     zbl = {0772.53037},
     mrnumber = {1168123},
     language = {en},
     url = {http://www.numdam.org/item/CM_1992__83_1_53_0}
}
Reznikov, A. G. Non-commutative Gauss map. Compositio Mathematica, Volume 83 (1992) no. 1, pp. 53-68. http://www.numdam.org/item/CM_1992__83_1_53_0/

[Ar] V.I. Arnold: The mathematical methods of the classical mechanics. Nauka. | MR 1037020

[Be] A. Besse: Manifolds, all of whose geodesics are closed. Springer-Verlag. | MR 496885 | Zbl 0387.53010

[B-Z] Yu. D. Burago V.A. Zalgaller: Geometric inequalities. Springer-Verlag. | MR 936419 | Zbl 0633.53002

[Ben] D. Bennequin: Enlacements et equations de Pfaff, Asterisque 107-108 (1982), 87-102. | MR 753131 | Zbl 0573.58022

[Re1] A.G. Reznikov: Blaschke manifolds of the type of projective planes, Funct. Anal. and its Appl. 19(2) (1985), 88-89. | MR 800932 | Zbl 0588.53036

[Re2] A.G. Reznikov: Totally geodesic fibrations of Lie groups, Differentsialnaya geometriya mnogoobrazii figur, No. 16, 67-70, Kaliningrad, 1985 (Russian). | MR 822635 | Zbl 0672.53042

[Kit] Y. Kitagawa: Periodicity of the asymptotic curves on flat tori in S3, J. Math. Soc. Japan 40 (3) (1988), 457-476. | MR 945347 | Zbl 0642.53059

[Z] F. Zak: The structure of the Gauss maps, Funct. Anal and Appl. 21 (1) (1987), 39-50. | MR 888013 | Zbl 0623.14026